Quadratic eigenvalue problems

Jones A.S. (1988) Quadratic eigenvalue problems. Bulletin of the Australian Mathematical Society, 37 2: 273-275. doi:10.1017/S0004972700026824


Author Jones A.S.
Title Quadratic eigenvalue problems
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1988
Sub-type Article (original research)
DOI 10.1017/S0004972700026824
Volume 37
Issue 2
Start page 273
End page 275
Total pages 3
Subject 2600 Mathematics
Abstract A class of problems in forced convection give rise to quadratic eigenvalue problems. In this paper it is shown that the eigenvalues are necessarily real. The extension of this result to a wider class of problems is also discussed.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 01:57:55 EST by System User